The nk model and population genetics

Welch, John J and Waxman, David (2005) The nk model and population genetics. Journal of Theoretical Biology, 234(3). pp. 329-340. ISSN 0022-5193

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Life Sciences > Biology and Environmental Science
Depositing User: David Waxman
Date Deposited: 06 Feb 2012 18:51
Last Modified: 20 Mar 2012 12:26
URI: http://sro.sussex.ac.uk/id/eprint/18677
📧 Request an update